# SDR CALA0100502

- Difficulty date: May 24, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N92874
- Make and model: Doug DC-9-82
- Aircraft serial: 49122
- Aircraft time: 58,259 hours, 35,062 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT EXTERNAL FUSELAGE SKIN DENTED BETWEEN FS 313 - 332, LONGERON 20-21R.  THE EXISTING DOUBLER WAS REMOVED IAW SRM 51-30-05 AND 51-30-02.  THE DENTED SKIN WAS REMOVED IAW SRM 53-04, FIGURE 12 & 13.  REPAIR DOUBLERS AND FINGER DOUBLERS WERE INSTALLED IAW SRM 53-04, FIGURE 12B, 51-10-3, 51-30-2, AND 51-30-5.
